# SDR UALA2010051301630

- Difficulty date: May 13, 2010
- Submitted: May 14, 2010
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 82,112 hours, 13,195 cycles
- Engine: Pwa PW4060
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Probe
- Part number: 154DB3
- Condition: Failed
- Location: Engine Pt2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT EEC MODE EICAS AFTER TAKEOFF-RESET OK. T/S IAW MM, REPLACED NR 1 ENGINE PT2 PROBE IAW MM.  ACP PT2 PROBE OPS AND LEAK CHECK IAW TEST NR 7 & NR 14 IAW MM. TEST GOOD.
